Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dknh

finished course red dots on side now help!

Recommended Posts

I just finished my accutane course last week, a couple days after finishing I broke out with a red bumpy rash on my arms and shoulders its in patches but moisturizer seems to help.

Today I just noticed in my arm pits and the upper half of my sides these red dots that look exactly like enflamed pimples but they don't feel like a pimple or pop. Idk wtf it is but it looks like the don't go below were my elbow comes down to (when I jog) maybe it could be irritation. Anyone have any advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×